# SDR CA151005005

- Difficulty date: October 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,860 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hook
- Part number: 2256400001
- Condition: Broken
- Location: Canopy Latch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED CANOPY WARNING LIGHT ON DURING FLIGHT. MAINTENANCE FOUND THAT THE CANOPY LATCH HOOK HAD BROKEN 2-3 INCHES FROM THE TIP OF THE HOOK. A NEW HOOK WAS INSTALLED. THE EXACT TIME ON THE LATCH IS UNKNOWN ALTHOUGH THE AIRCRAFT HAS OVER 8000 HOURS SINCE NEW. IT IS NOT KNOWN HOW MANY HOURS WERE ON THE HOOK.
